PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 29 | 1 | 85-92
Tytuł artykułu

Universally Kuratowski–Ulam Spaces And Open-Open Games

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We examine the class of spaces in which the second player has a winning strategy in the open-open game. We show that this spaces are not universally Kuratowski–Ulam. We also show that the games G and G7 introduced by P. Daniels, K. Kunen, H. Zhou [Fund. Math. 145 (1994), no. 3, 205–220] are not equivalent.
Słowa kluczowe
Wydawca
Rocznik
Tom
29
Numer
1
Strony
85-92
Opis fizyczny
Daty
wydano
2015-09-01
otrzymano
2015-03-10
poprawiono
2015-06-06
online
2015-09-30
Twórcy
Bibliografia
  • [1] Bartoszyński T., Combinatorial aspects of measure and category, Fund. Math. 127 (1987), no. 3, 225–239.
  • [2] Daniels P., Kunen K., Zhou H., On the open-open game, Fund. Math. 145 (1994), no. 3, 205–220.
  • [3] Fremlin D., Natkaniec T., Recław I., Universally Kuratowski–Ulam spaces, Fund. Math. 165 (2000), no. 3, 239–247.
  • [4] Fremlin D., Miller A.W., On some properties of Hurewicz, Menger and Rothberger, Fund. Math. 129 (1988), 17–33.
  • [5] Just W., Miller A.W., Scheepers M., Szeptycki P.J., The combinatorics of open covers (II), Topology Appl. 73 (1996), 241–266.[WoS]
  • [6] Fremlin D., Universally Kuratowski–Ulam spaces, a note from:
  • [7] Kucharski A., Plewik S., Game approach to universally Kuratowski–Ulam spaces, Topology Appl. 154 (2007), no. 2, 421–427.[WoS]
  • [8] Kucharski A., Plewik S., Inverse systems and I-favorable spaces, Topology Appl. 156 (2008), no. 1, 110–116.[WoS]
  • [9] Kuratowski K., Ulam S., Quelques propriétés topologiques du produit combinatoire, Fund. Math. 19 (1932), 247–251.
  • [10] Oxtoby J., Measure and category, Springer-Verlag, New York, 1971.
  • [11] Pawlikowski J., Undetermined sets of point-open games, Fund. Math. 144 (1994), 279–285.
  • [12] Scheepers M., Combinatorics of open covers (V): Pixley–Roy spaces of sets of reals, and ω-covers., Topology Appl. 102 (2000), no. 1, 13–31.[WoS]
  • [13] Szymański A., Some applications of tiny sequences, in: Proceedings of the 11th winter school on abstract analysis (Železna Rudá, 1983), Rend. Circ. Mat. Palermo (2) 1984, Suppl. no. 3, pp. 321–328.
  • [14] Tsaban B., Strong γ-sets and other singular spases, Topology Appl. 153 (2005), 620–639.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_amsil-2015-0007
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.